a sad sad moment

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 10/27/2007 11:51 AM (GMT -7)   
when your fat jeans don't fit, i don't know which of my meds are causing weight gain the celexa 40mg or the zyprexa 2.5 mg, wants bad i don't need to gain weight i was already over, not to over but over and my family has a history of diabetes, i have talked to my doctors of my fears, but they say i need to lose weight, i have cut out cokes , eat less rice, potatoes, eat less of everything and i feel like i gaining not losing, i don't want to do, is anyone taking meds that don't cause weight gain, i'm sorry to talk about this but i can't afford another illness, with no insurance

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/27/2007 12:01 PM (GMT -7)   
Machelle,

It's probably the zyprexa, when I was on it in the past at 5mg a day, I gained 10lbs in less than a week. I was on a higher dose for a while longer and in the month or so I was on it I gained 20+lbs with other meds I was taking. I am sorry that is it working for you but making you gain weight at the same time. Diet and excersise does help a lot, so does drinking a lot of water. I am notorious for drinking sodas and need to break the habit. Best wishes!
Olivia
Co-Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder, PTSD
Meds: Lithium, Tegretol, Buspar, Klonopin
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/27/2007 1:02 PM (GMT -7)   
I agree that Zyprexa can cause weight gain .....also the rest of what Olivia has to say makes alot of sense drinking plenty of water exercising ( going for walks ect) will help you lose some weight or should

If you had insurance I would be suggessting talking to your doc about a thyroid test ........

I also am bad for ginger ale and I need to start drinking more and more water as I have crohns and seem to get dehydrated very easily......

I wish you all the best ........

We are here for you
    Contribute today to support Healing Well Forums...Donate @
                          http://www.healingwell.com/donate/
 
  Moderator for Anxiety /Panic
  Moderator for Alzheimer's
  Co Moderator for Crohns Disease 
 
          DX with Crohns, Pyoderma Gangrenosum, Anxiety / Panic
 
      We have Anxiety/Panic ..Anxiety /Panic DOES not have US
      
 
 
                            


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 10/27/2007 3:21 PM (GMT -7)   
do you do o.k. without zyprexa i may ask him to take off, i never have gained so much so fast, i had a thyroid test done and it was o.k. my thyroid glands are always swollen

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/27/2007 3:37 PM (GMT -7)   

Machelle

I have heard of many of the AD meds causing weight gain.  I know I have gained on  Cymbalta even thow my pdoc says it is not listed as one of the side effects.  I did to have my thryroid checked and that was normal. 

It is a tough battle, I am sorry you have this added to your anxiety.  I think the above advice is excellent too and yes I am a big soda drinker and only drink water at work.................bad habit I know. sad

Hugs sweetie.  Stay with us.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate******
_____________________________________________________
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/28/2007 8:31 AM (GMT -7)   
Machelle,

I took it as a mood stabilizer which is a little different than taking is for anxiety. I am sorry that is didn't go well. I hope you find something else that works just as well. Best wishes!
Olivia
Co-Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder, PTSD
Meds: Lithium, Tegretol, Buspar, Klonopin
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:14 PM (GMT -7)
There are a total of 2,731,787 posts in 300,963 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
341 Guest(s), 11 Registered Member(s) are currently online.  Details
sheepguy, Gemlin, jennydancingfish, iho, InTheShop, Awake_, JayBee1, gilly2, Not-there-yet, JoanJet, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer